# SDR DLM88010031

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 28,115 hours, 22,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR THROUGH OUT CABIN AND COCKPIT, AIRBORNE.  RETURNED TO A-03.  MIXED REPORTS FROM THE FLIGHT CREW ON THE  EXACT ODOR.  AIRCRAFT WAS INSPECTED AT THE GATE FOR ANY ELECTRICAL PROBLEMS OR POPPED CIRCUIT BREAKERS, NONE NOTED.  APU AND PACKS WERE OPERATED, WITH NO ODOR NOTED.  NR 2 ENGINE WAS REPLACED 01/06/01, AND FLT 356 WAS THE FIRST FLT SINCE ENG CHANGE.
